Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/4840
Full metadata record
DC FieldValueLanguage
dc.contributor.authorКаримова, Т. И.-
dc.contributor.authorЯблонский, О. Л.-
dc.date.accessioned2012-02-24T09:08:11Z-
dc.date.available2012-02-24T09:08:11Z-
dc.date.issued2009-05-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. - 2009. - N 2. - С. 81-86.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttp://elib.bsu.by/handle/123456789/4840-
dc.description.abstractNonhomogeneous equations in differentials in the algebra of generalized stochastic processes are investigated in the paper. The theorem of existence and uniqueness for this system is proved. All associated solutions of such equations are described. = Исследованы нестационарные системы уравнений в дифференциалах в алгебре обобщенных случайных процессов. Доказываются теоремы существования и единственности для таких систем. Также полностью описываются их ассоциированные решения.ru
dc.language.isoruru
dc.publisherБГУru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleОб ассоциированных решениях нестационарных систем уравнений в дифференциалах в алгебре обобщенных случайных процессовru
dc.typearticleru
Appears in Collections:2009, №2 (май)

Files in This Item:
File Description SizeFormat 
19 КАРИМОВА.pdf383,29 kBAdobe PDFView/Open
Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.